Jump to content

redredred

Member Since 06 Dec 2012
Offline Last Active Oct 30 2014 09:27 PM

Posts I've Made

In Topic: Weight Changes With Spiro

02 July 2013 - 10:17 PM

I experienced some weight gain when I transitioned up to 100mg. It freaked me out a little bit. What I found helped was:

 

1. ALWAYS take spiro with a full meal.

2. Take spiro with breakfast and lunch. Your thyroid and androgen levels are highest in the morning. DO NOT take spiro after 3pm.

3. Make sure you are not eating too much potassium (eating a lot of bananas, certain other fruits and veggies, dairy because most dairy is fortified with potassium). Spiro is a potassium-sparing diuretic and affects your electrolytes. If you have too much potassium circulating around you will feel really bloated because of the electrolyte imbalance. Cut back on potassium-rich foods. Full list of potassium rich foods

4. Give it some time. The 5-6 pounds I gained eventually came off when I made the changes listed above. My face is a little softer, but honestly I'm getting compliments left and right, and I'm realizing that my face was too angular, almost masculine before. My boobs remained about a half cup size bigger. My thighs and stomach feel the same as before. 

 

Also, wild shot in the dark, but you don't happen to be taking any sleeping aids with melatonin in them are you? Melatonin is a hormone and can cause weight gain like nobody's business, but most people don't realize how powerful it is

 

Wow, thanks for tip 1 and the bit about melatonin. I never really thought about those two facts. I always find your posts to be so helpful, thank you!!!


In Topic: Weight Changes With Spiro

29 April 2013 - 11:55 AM

I have been on 150mg Spiro for 6 months and my weight has not changed at all. 


In Topic: Really Need Advice About A Touchy Subject!

01 April 2013 - 06:51 PM

I'm so sorry. :( 

 

I would guess that your body will need 1-3 menstrual cycles to start regulating itself again. Best wishes. 


In Topic: Moisturizer For Tretinoin?

15 December 2012 - 03:41 PM

My dermatologist recommended CeraVe. Their products are non-comodongenic, very moisturizing and contain high quality ingredients. They have a few formulas-- AM, PM, one that comes in a tub and one that comes in a bigger bottle with a pump (the original). She recommended the original. It will last forever. I've used the CeraVe cream cleanser before, and liked it, but now I'm using the foaming cleanser because its a bit better at getting everything off of my face. They are a tiny bit pricy ($10-$15 depending on where you buy them), but they last forever. I just started using Tretinoin earlier this week, and while my face is peeling, it doesn't feel dry and I attribute this to CeraVe.

I'm in LOVE.

In Topic: Masturbation / Acne Experiement 2010 // 2011 // 2012 !

14 December 2012 - 01:05 PM

I'm not a doctor or scientist, but this is just my idea... as a woman...

I have PCOS and  one common symptom is higher levels and/or increased sensitivity to DHT. That is why many women are prescribed spironolactone to help block DHT from the hormone receptors. Saw palmetto is supposed to do the same thing.

Men are not advised to take these medications unless they suffer from certain prostate problems but they are also known for helping with male pattern baldness. Too much of these medications can cause breast tissue growth in men... a.k.a feminization.

If you're trying to do the same thing (lower DHT levels) by quitting masturbation why don't you just try saw palmetto instead. You'd be risking "feminization", but I would think there are probably other risks associated with not ejaculating for long periods of time. Isn't there a reason for "wet dreams"?  It seems to me like the risks wouldn't be that different.

But alas, I have no idea what I'm talking about. I doubt your methods will work, but I wish you all the best, nonetheless, and I hope I brought up at least a few points worth thinking about. The endocrine system is a complicated thing.